Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Holomorphic maps onto Kähler manifolds with non-negative Kodaira dimension

Title data

Hwang, Jun-Muk ; Peternell, Thomas:
Holomorphic maps onto Kähler manifolds with non-negative Kodaira dimension.
In: Journal of the Korean Mathematical Society. Vol. 44 (2007) Issue 5 . - pp. 1079-1092.
ISSN 2234-3008

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: ISSN / Titel der Online-Ausgabe: Daehan suhak hoeji (Online)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:51
Last Modified: 19 Nov 2020 11:51
URI: https://eref.uni-bayreuth.de/id/eprint/60051